# SDR HYIA20250121002

- Difficulty date: December 15, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Tecnam P2012
- Aircraft serial: 022US
- Aircraft time: 2,454 hours, 2,482 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHILE RUNNING CABIN HEATER THE HEATER WARNING LIGHT ILLUMINATED, AFTER SWITCHING TO FAN A DISTINCT ODOR WAS SMELLED AND A PASSENGER REPORTED SMOKE IN THE CABIN. MAINTENANCE INSPECTED AND MADE AN ADJUSTMENT TO THE HEATER CYCLE SWITCH, RAN THE HEATER FOR AN EXTENDED PERIOD OF TIME WITH NO OTHER DEFECTS NOTED.
